Aspirin-Tablets-50-Packs-of-2-Tablets
Product ID: B003AOJNEW
Condition: New
Sold Out
Product Description
Aspirin-Tablets-50-Packs-of-2-Tablets
- Comparable to Bayer aspirin; provides temporary relief from a variety of minor aches and pains
- Comparable to Bayer aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from arthritis and other rheumatic diseases
- Also helps bring down a fever related to cold and flu
- Active ingredient: Aspirin, 325 mg.
Model Number H410F
Technical Specifications
Country
USA
Brand
Logistics
Label
Logistics
Manufacturer
Logistics
MPN
H410F .x1 -LOG.fs
PartNumber
H410F .x1 -LOG.fs
Publisher
Logistics
Studio
Logistics




